MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, HOOK & LOOP ALARM BELT SENSOR; FALL PREVENTION ALARM/SENSOR ATTACHED ONLY

TIDI PRODUCTS LLC ALARM SENSOR, HOOK & LOOP ALARM BELT SENSOR; FALL PREVENTION ALARM/SENSOR ATTACHED ONLY
Model Number 8372
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.Due to product not being returned, the reported issue could not be confirmed with the information provided.A review of the complaint database revealed similar complaints of either sounding when they shouldn¿t or not sounding when they should.Investigations into these complaints revealed that the most likely cause of the reported complaint is either damage to the sensor receptacle or damage to the rj-11 clip.Damage can cause the pins inside the sensor receptacle to become stuck down, either triggering no alarm or false alarm.It can also cause the sensor cable to not have a secure fit in the receptacle, which can allow movement to affect function.Likewise with damage to the sensor cable clip.Other causes, such as corrosion and moisture damage, are also a possibility.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).
 
Event or Problem Description
Customer reported: we found an issue with a belt not functioning properly this week.One of our patients unfastened her seatbelt, got up and walked into the hallway.Her alarm did not sound.We replaced the current posey box with a new box, but the belt still wound not alarm, even with tight fastening/ pinching together.Nothing appeared to be wrong with the belt.We placed a new belt and the alarm worked without a problem.With both alarm boxes, when i would unplug the cord from the box, it would tell me that it was disconnected.But when the belt was fastened, it would never activate to monitor, just remained on yellow flashing status.
 
Event or Problem Description
Supplemental medwatch being sent for additional information.
 
Additional Manufacturer Narrative
Visual findings observed lint on the hook and loop fasteners.The sensor cable has been stretched as it is twisted and contains scuff marks close to the rj-11 connector.Frayed/fuzzy observed on the strap.Evaluation of the returned sensor belt was evaluated with a known working 8645 fall monitor unit.The unit recognized the sensor belt when the sensor belt connector was inserted into the unit sensor receptacles as the unit would play sensor attached and sensor detached.However, the unit did not go into monitoring mode when the sensor belt hook and loop fasteners were attached, and the sensor belt did not trigger the unit to sound when the hook and loop were detached due to a disconnected internal red wire.After the disconnected red wire was soldered back to the brass grommet/eyelet connector, the belt sensor functioned as intended.The possible root cause for this deficiency is that the sensor belt cable was pulled excessively, and the force exceeded the tensile strength threshold of the wire connected to the brass grommet causing the red wire to be disconnected.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
ALARM SENSOR, HOOK & LOOP ALARM BELT SENSOR
Common Device Name
FALL PREVENTION ALARM/SENSOR ATTACHED ONLY
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18634332
Report Number2182318-2024-00004
Device Sequence Number18075424
Product Code PJP
UDI-Device Identifier10190676004451
UDI-Public10190676004451
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8372
Device Catalogue Number8372
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown